Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inequality for Minkowski matrices


Author: Y. K. Wong
Journal: Proc. Amer. Math. Soc. 4 (1953), 137-141
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055301-7
MathSciNet review: 0055301
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Ostrowski, Note on bounds for determinants with dominant principal diagonal, Proceedings of American Mathematical Society vol. 3 (1952) pp. 26-30. MR 0052380 (14:611c)
  • [2] G. B. Price, Bounds for determinants with dominant principal diagonal, Proceedings of American Mathematical Society vol. 2 (1951) pp. 497-502. MR 0041093 (12:793c)
  • [3] Y. K. Wong, Some inequalities for determinants of Minkowski type, Duke Math. J. vol. 19 (1952) pp. 231-241. MR 0055300 (14:1054e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055301-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society